# SDR UPS504886

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 280/300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND HEAVY CORROSION IN 3 EACH B/T FITTINGS, FS 300, LONGERON 34R-33R AND LONGERON 34L-35L, AND FS 280, LONGERON 32L-33L.  MAINTENANCE REPLACED THE FITTINGS PER SRM 53-2-0, FIGURE D.
